Alert archive / Colorado / Red Flag Warnings in 2010

Red Flag Warning 18, NWS Denver/Boulder, CO

October 29, 20108 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Oct 29, 2010, 9:12 AM MDT for 8 counties in Colorado. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 29, 2010, 9:12 AM MDT (15:12 UTC)
Expired
Oct 29, 2010, 6:00 PM MDT
In force
9 hr
Issued by
NWS Denver/Boulder, CO

Counties Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 30 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 3.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4059 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WWUS85 KBOU 291512
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
912 AM MDT FRI OCT 29 2010

COZ215-238-239-241-300000-
/O.NEW.KBOU.FW.W.0018.101029T1512Z-101030T0000Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
912 AM MDT FRI OCT 29 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215...238...
239 AND 241...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

GUSTY AND ERRATIC WEST WINDS WILL CONTINUE IN THE NORTHERN FRONT
RANGE FOOTHILLS AND ALONG THE BASE OF THE FOOTHILLS IN DOUGLAS...
JEFFERSON...BOULDER AND LARIMER COUNTIES THROUGH LATE THIS
AFTERNOON. THESE AREAS WILL ALSO SEE VERY LOW RELATIVE HUMIDITIES 
POSSIBLY IN THE SINGLE DIGITS. FUEL MOISTURES IN THE AREA ARE ALSO
REPORTED TO BE LOW. 

* AFFECTED AREA...FIRE WEATHER ZONE 215...ESTES PARK...
  GLENDEVEY...LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER 
  LAKES...FIRE WEATHER ZONE 238...FORT COLLINS...HEREFORD...
  LOVELAND...NUNN...WEST PAWNEE GRASSLANDS...FIRE WEATHER ZONE 
  239...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...FIRE 
  WEATHER ZONE 241...CASTLE ROCK...ELBERT...FONDIS...KIOWA...
  LARKSPUR.

* TIMING...THE WARNING WILL BE IN EFFECT FROM 9 AM MDT UNTIL 6 PM
  MDT TODAY.

* WIND...SUSTAINED WEST WINDS OF 10 TO 20 MPH AND GUSTS TO AROUND
  40 MPH ARE ANTICIPATED IN THE WARNING AREA.

* HUMIDITY...MINIMUM VALUES WILL RANGE FROM 5 TO 15 PERCENT.

* IMPACTS...PEOPLE LIVING IN AND NEAR THE FRONT RANGE FOOTHILLS
  SHOULD AVOID ANY BURNING OUTDOORS. THE GUSTY AND ERRATIC WINDS
  WILL HAVE THE POTENTIAL TO PRODUCE RAPID FIRE SPREAD IN OPEN
  AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$
BAKER
3 follow-up statements
410 
WWUS85 KBOU 292157
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
357 PM MDT FRI OCT 29 2010

COZ215-238-239-241-300000-
/O.CON.KBOU.FW.W.0018.000000T0000Z-101030T0000Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
357 PM MDT FRI OCT 29 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215...
238...239 AND 241...

GUSTY AND ERRATIC WEST WINDS WILL CONTINUE IN THE NORTHERN FRONT
RANGE FOOTHILLS AND ALONG THE BASE OF THE FOOTHILLS IN DOUGLAS...
JEFFERSON...BOULDER AND LARIMER COUNTIES THROUGH THE REST OF THIS
AFTERNOON. THESE AREAS WILL ALSO SEE VERY LOW RELATIVE HUMIDITIES
RANGING BETWEEN 7 AND 15 PERCENT. FUEL MOISTURE IN THE AREA IS ALSO
REPORTED TO BE VERY LOW.

* AFFECTED AREA...FIRE WEATHER ZONE 215...ESTES PARK...
  GLENDEVEY...LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER 
  LAKES...FIRE WEATHER ZONE 238...FORT COLLINS...HEREFORD... 
  LOVELAND...NUNN...WEST PAWNEE GRASSLANDS...FIRE WEATHER ZONE 
  239...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...FIRE 
  WEATHER ZONE 241...CASTLE ROCK...ELBERT...FONDIS...KIOWA... 
  LARKSPUR. 

* TIMING...THE WARNING WILL BE IN EFFECT UNTIL 6 PM MDT TODAY.

* WIND...SUSTAINED WEST WINDS OF 15 TO 20 MPH AND GUSTS TO AROUND
  35 MPH ARE ANTICIPATED IN THE WARNING AREA.

* HUMIDITY...MINIMUM VALUES WILL RANGE FROM 7 TO 15 PERCENT.

* IMPACTS...PEOPLE LIVING IN AND NEAR THE FRONT RANGE FOOTHILLS 
  SHOULD AVOID ANY BURNING OUTDOORS. THE GUSTY AND ERRATIC 
  WINDS WILL HAVE THE POTENTIAL TO PRODUCE RAPID FIRE SPREAD IN 
  OPEN AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$

BARJENBRUCH
580 
WWUS85 KBOU 292220
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
420 PM MDT FRI OCT 29 2010

COZ215-238-239-241-300000-
/O.CON.KBOU.FW.W.0018.000000T0000Z-101030T0000Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
420 PM MDT FRI OCT 29 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215...
238...239 AND 241...

* AFFECTED AREA...FIRE WEATHER ZONE 215...ESTES PARK...
  GLENDEVEY...LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER 
  LAKES...FIRE WEATHER ZONE 238...FORT COLLINS...HEREFORD... 
  LOVELAND...NUNN...WEST PAWNEE GRASSLANDS...FIRE WEATHER ZONE 
  239...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...FIRE 
  WEATHER ZONE 241...CASTLE ROCK...ELBERT...FONDIS...KIOWA... 
  LARKSPUR. 

* TIMING...GUSTY WINDS AND LOW HUMIDITIES WILL REMAIN IN PLACE
  THROUGH THE THE LATE AFTERNOON HOURS. SOME IMPROVEMENT IN
  EXPECTED AFTER 6 PM AS TEMPERATURES COOL AND WINDS SLOWLY RELAX.

* WIND...SUSTAINED WEST WINDS OF 15 TO 20 MPH AND GUSTS TO 
  AROUND35 MPH ARE ANTICIPATED IN THE WARNING AREA. 

* HUMIDITY...MINIMUM VALUES WILL RANGE FROM 7 TO 15 PERCENT.

* IMPACTS...PEOPLE LIVING IN AND NEAR THE FRONT RANGE FOOTHILLS 
  SHOULD AVOID ANY BURNING OUTDOORS. THE GUSTY AND ERRATIC 
  WINDS WILL HAVE THE POTENTIAL TO PRODUCE RAPID FIRE SPREAD IN 
  OPEN AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

&&

$$
401 
WWUS85 KBOU 292355
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
555 PM MDT FRI OCT 29 2010

COZ215-238-239-241-300100-
/O.EXP.KBOU.FW.W.0018.000000T0000Z-101030T0000Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
555 PM MDT FRI OCT 29 2010

...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215...238...
239 AND 241...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 215...ESTES PARK...
  GLENDEVEY...LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER 
  LAKES...FIRE WEATHER ZONE 238...FORT COLLINS...HEREFORD...
  LOVELAND...NUNN...WEST PAWNEE GRASSLANDS...FIRE WEATHER ZONE 
  239...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...FIRE 
  WEATHER ZONE 241...CASTLE ROCK...ELBERT...FONDIS...KIOWA...
  LARKSPUR.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL IMPROVE SLIGHTLY
  THIS EVENING...BUT FIRE DANGER WILL REMAIN HIGH OVERNIGHT.

* WIND...GUSTY AND ERRATIC WINDS UP TO 35 MPH CAN STILL BE
  EXPECTED AT TIMES THROUGH THE NIGHT...ESPECIALLY ON RIDGETOPS.

* HUMIDITY...HUMIDITIES HAVE IMPROVED TO 12 TO 22 PERCENT.
  HOWEVER...ONLY POOR HUMIDITY RECOVERY IS EXPECTED OVERNIGHT WITH
  READINGS SLOWLY IMPROVING TO 35 TO 45 PERCENT.

* IMPACTS...FIRE DANGER WILL REMAIN HIGH...BUT CRITICAL RED FLAG
  CONDITIONS ARE NOT ANTICIPATED OVERNIGHT.

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Oct 29, 3:52 AM MDT, 5 hours 20 minutes earlier.

Area forecast discussion, Oct 29, 3:52 AM MDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
352 AM MDT FRI OCT 29 2010

.SHORT TERM...A WRINKLE ON AN OTHERWISE GORGEOUS FALL DAY AS THE
COMBINATION OF SOME HIGH LEVEL MOISTURE AND A WEAK MOUNTAIN WAVE IS
PRODUCING A FAIRLY SUBSTANTIAL WAVE CLOUD OVER THE FRONT RANGE. NOT
MUCH SIGN OF THIS CHANGING...PERHAPS A BIT OF A DECREASE IN MOISTURE
DURING THE DAY AND THEN AN INCREASE AGAIN TONIGHT WITH NO CLEAR SIGN
OF THE WAVE STRUCTURE CHANGING. STRONG LOW LEVEL INVERSION IS ONCE
AGAIN KEEPING ALL THE WIND ABOVE 10 THOUSAND FEET...AND WHILE THE
LOW LEVELS WILL BE A LITTLE WARMER TODAY THERE WILL STILL BE
RESISTANCE TO MIXING...ESPECIALLY WITH SOME CLOUD COVER THAT MAY
TAKE A COUPLE DEGREES OFF TODAYS HIGHS. MOS GUIDANCE SEEMS
UNREASONABLY WARM TODAY GIVEN THE LACK OF WIND AND LIMITED
SUNSHINE...I DROPPED THE FORECAST HIGHS A DEGREE OR TWO. WITH THE
LOW LEVEL STABILITY...SOME QUESTION ABOUT WIND DIRECTION AROUND
DENVER. STILL THINK WESTERLY DIRECTIONS WILL PREVAIL NEAR THE
MOUNTAINS WITH CONVERGENCE INTO EASTERLY OR JUST LIGHT WINDS AT
LOWER ELEVATIONS ON THE PLAINS...BUT SPEEDS IN THE WESTERLIES WILL
PROBABLY BE LIGHT TOO. RAISED TEMPS A LITTLE AGAIN TONIGHT WITH SOME
CLOUD COVER...ONCE AGAIN THE PATTERN OF MILDER TEMPS IN AREAS WITH
DRAINAGE WINDS AND COLD POCKETS...THOUGH MITIGATED BY SOME CLOUDS.

.LONG TERM...FAIRLY STRONG SOUTHWESTERLY FLOW ALOFT IS PROGGED
SATURDAY AND MUCH OF SATURDAY NIGHT...WITH A WEAK UPPER TROUGH TO
MOVE ACROSS ALL OF COLORADO BY MID MORNING SUNDAY.  PRETTY STRONG
ZONAL FLOW ALOFT IS INDICATED SUNDAY AND MUCH OF SUNDAY NIGHT...WITH
ANOTHER UPPER TROUGH MOVING INTO WESTERN COLORADO BY 12Z MONDAY
MORNING.  UPWARD VERTICAL VELOCITY IS EXPECTED SATURDAY AND SATURDAY
NIGHT...WITH DOWNWARD MOTION ON SUNDAY.  WEAK UPWARD MOTION RETURNS
LATE SUNDAY NIGHT INTO MONDAY MORNING...BUT WEAKER THAN SATURDAY'S
ENERGY.  THE LOW LEVEL PRESSURE AN WIND FIELDS INDICATED WEAK
BOUNDARY LAYER FLOW EARLY SATURDAY...WITH EAST-SOUTHEASTERLIES OUT
ON THE PLAINS LATER SATURDAY AND SATURDAY EVENING.  THERE IS SOME
DOWNSLOPING FLOW LATE SATURDAY NIGHT INTO EARLY SUNDAY AFTER THE
UPPER FEATURE MOVES ACROSS.  CROSS SECTIONS DO HAVE A MOUNTAIN TOP
STABLE LAYER IN PLACE THEN...BUT IT HAS WEAKENED SOME FROM
YESTERDAY'S 00Z RUNS.  THE LOW LEVEL WINDS LOOK PRETTY WEAK AGAIN
BY MID DAY SUNDAY THROUGH LATE SUNDAY NIGHT...THEN BETTER LOOKING
NORTHWESTERLY DOWNSLOPING IS PROGGED BY MONDAY MORNING WITH THE NEXT
UPPER TROUGH PASSAGE.  FOR MOISTURE...THERE IS SOME TO MOVE INTO THE
WESTERN FORECAST AREA BY LATE DAY SATURDAY.  THERE IS FAIRLY DECENT
MOISTURE FOR SATURDAY NIGHT...BUT IT IS A QUICK SHOT.  ON SUNDAY...
THE GFS HAS A BIT MORE MOISTURE OVER THE FORECAST AREA COMPARED TO
THE NAM.  BY SUNDAY NIGHT...BOTH MODELS SHOW PRETTY DECENT MOISTURE
FOR THE FORECAST AREA.  OVER THE EAST IT IS IN THE MID AND UPPER
LEVELS ONLY.  THE QPF FIELDS HAVE SOME MEASURABLE PRECIPITATION OVER
THE MOUNTAINS SATURDAY NIGHT...MORE THAN YESTERDAY'S 00Z RUNS
INDICATED.  THERE IS EVEN A TAD OVER THE NORTHERN BORDER AREAS OF
THE PLAINS.  THE GFS HAS A BIT OVER THE NORTHERN HALF OF THE
MOUNTAINS SUNDAY.  THERE IS A TINY BIT OVER THE MOUNTAINS SUNDAY
NIGHT.  FOR POPS...MOISTURE IS PRETTY GOOD FOR ABOUT A 6 HOUR PERIOD
IN THE MOUNTAINS SATURDAY NIGHT.  HOWEVER...MOUNTAIN TOP FLOW IS
PROGGED TO BE SOUTHWESTERLY DURING THE BEST MOISTURE SO WILL GO
WITH...20-40% POPS THERE.  NOT MUCH OROGRAPHIC HELP.  THE PLAINS ARE
TOO DRY FOR ANY POPS.  WILL KEEP MINOR POPS GOING SUNDAY FOR THE
HIGH MOUNTAINS.  WILL GO WITH 10-20% POPS IN THE MOUNTAINS WITH THE
NEXT SYSTEM.  AGAIN...THE PLAINS LOOK TOO DRY FOR ANY POPS.  FOR
TEMPERATURES...SATURDAY'S HIGHS ARE SIMILAR TO TODAY'S HIGHS.
SUNDAY'S HIGHS COOL OFF 3.5-6.0 C FROM SATURDAY'S.  FOR THE LATER
DAYS...MONDAY THROUGH THURSDAY...MODELS HAVE STRONG NORTHERLY FLOW
ALOFT FOR THE FORECAST AREA MONDAY AND MONDAY NIGHT.  A SIGNIFICANT
UPPER RIDGE IS PROGGED OVER COLORADO THROUGH THURSDAY.  THE FLOW
ALOFT WEAKENS BY TUESDAY AS IS NORTH-NORTHEASTERLY.  BY WEDNESDAY
NIGHT AND THURSDAY IT IS WEAK AND NORTHWESTERLY.  THERE IS A BIT OF
MOISTURE MONDAY...ENOUGH FOR MINOR ALPINE POPS...OTHERWISE ALL THE
FORECAST AREA IS DRY THROUGHOUT.  TEMPERATURES ARE CLOSE TO SEASONAL
NORMALS ON MONDAY...THEN THEY ARE ABOVE NORMALS TUESDAY THROUGH
THURSDAY.

.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH TONIGHT. SOME
QUESTIONS ABOUT WIND DIRECTION THIS AFTERNOON...AND IT MAY BE
VARIABLE...BUT SPEEDS WILL BE LESS THAN 10 KNOTS.
&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&
GIMMESTAD/RJK
Hazardous weather outlook, Oct 29, 5:54 AM MDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
554 AM MDT FRI OCT 29 2010

COZ030>051-291700-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
554 AM MDT FRI OCT 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE WILL REMAIN OVER COLORADO TODAY...WITH HIGHS 5 TO 10
DEGREES WARMER THAN YESTERDAY OVER THE PLAINS AND JUST SLIGHTLY
WARMER IN THE MOUNTAINS. THERE WILL BE WEST WINDS GUSTING INTO THE
30 TO 40 MPH RANGE IN THE HIGHER MOUNTAINS AND NORMALLY WINDY AREAS
OF THE FRONT RANGE FOOTHILLS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF SNOW IN THE MOUNTAINS SATURDAY NIGHT...AND
A SLIGHT CHANCE SUNDAY AND MONDAY.  FROM MONDAY NIGHT THROUGH
THURSDAY THE MOUNTAINS WILL BE DRY.  THE PLAINS WILL BE DRY ALL SIX
DAYS.  TEMPERATURES WILL BE ABOVE SEASONAL NORMALS THROUGH MUCH OF
THE PERIOD WITH THE EXCEPTION OF SUNDAY AND MONDAY WHEN READINGS
WILL BE NEAR THE NORMALS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

GIMMESTAD/RJK

Nearby

Red Flag Warnings in Colorado, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.